# SDR UIEA2023082900819

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 99,187 hours, 20,128 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH VERTICAL STABILIZER EXTERIOR BTW FSS 220.521 TO FSS 270.784 WITH DELAMINATION.( LH VERTICAL STABILIZER EXTERIOR BTW FSS 220.521 TO FSS 270.784 WAS REPAIRED IAW SRM 55-30-01-2R-1 REP 1 NOTE F FIG 201 PAGE 2 AND SRM 51-70-10-2R-4 REP 4 FIG 201 PAGE 1. REV 47 AUG 15/2023  )
